MAUDE Adverse Event Report: COVIDIEN SPIDER FX

COVIDIEN SPIDER FX
Catalog Number SPD2-US-030-190
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the spiderfx device was received with the filter being partially exposed.Visual inspection under magnification reveal lateral compression of green dual ended delivery catheter.The distal tip coil wire was observed to be fractured.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was intending to use a spiderfx for treatment.It was reported that the physician prolapsed the device and bent the wire tip distal to the spider basket.The procedure was completed successfully.No adverse event reported for the patient.When the device was returned to the manufacturing facility, it was noted that the device was damaged.

Brand Name
SPIDER FX
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8801635
Report Number2183870-2019-00374
Device Sequence Number320089
Product Code NTE
UDI-Device Identifier00821684068298
UDI-Public00821684068298
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2020
Device Catalogue NumberSPD2-US-030-190
Device Lot NumberA678613
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1